# SDR AALA20071765

- Difficulty date: September 19, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 22792
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD ELECTRIC BAY FOR EMERGENCY LIGHTS IN FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
